# SDR YENA2025123001311

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBO ARD AT DOOR STOP FITTING 1 POSITION, CRACKDIRECTION IS 12 OCLOCK, CRA CK DEPTH IS 0.095 INCH APPROX, AT AFT GALLEY AREA (1 EA); (RESOLVED ON W/O: 1409520 TASKCARD: NR-00013) REF AEROMAN WO 2025 278/1 NR 2025-622952, PERFORMED REPAIR FRAME 68 RH SIDE LOWER INBOARD AT DOOR STOP FITTING #1 IN AFT GALLEY AREA IAW A320 SRM 53-41-12-300-010.
